# SDR FDEA201104291674

- Difficulty date: April 29, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57141304200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSP CARRIED OUT ON LT WING, FOUND ULTRASONIC INDICATION MORE THAN 30 PERCENT ON THE HOLE 'B' AT REAR SPAR UPPER CHORD OTBD OF RIB 9. REPAIRED AS PER E.A. 6-5730-150317 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
